# SDR 21GA20241205020

- Difficulty date: December 5, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N652GT
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 88,170 hours, 27,014 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROOACH RECEIVED TRAILING EDGE FLAP DISAGREE MESSAGE. PERFORMED GO AROUND, DECLARED EMERGENCY AND LANDED WITHOUT  ANY INCIDENTS.
